2011 journal article
Holonomy in rogers supermanifolds with applications to super yang-mills theory
International Journal of Geometric Methods in Modern Physics, 8(2), 429–458.
By: J. Cook & R. Fulp
2008 journal article
Infinite-dimensional super Lie groups
Differential Geometry and Its Applications, 26(5), 463–482.
2006 journal article
Gauged Wess-Zumino model in noncommutative Minkowski superspace
Journal of Mathematical Physics, 47(1).
By: J. Cook
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)